# SDR DXTA2012042604961

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 6,007 hours, 4,064 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7211015
- Part serial: 0335
- Condition: Inoperative
- Location: Mlg
- Part time: 6,007 hours, 4,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE OUT OF THE DOWN POSITION. THERE WERE NO ASSOCIATED CAS MESSAGES. ALL 3 LANDING GEAR WERE LOCKED DOWN WITH GREEN LIGHTS-- NO RED.  REPLACED LANDING GEAR CONTROL HANDLE IAW MM CH 32-30-10.  OPS CHECKS GOOD.
